Skip navigation

Items where Author is "Kirkilionis, M."

Items where Author is "Kirkilionis, M."

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.

Article

Eigel, M., George, E. ORCID: 0000-0001-9011-3970 and Kirkilionis, M. (2010) A mesh-free partition of unity method for diffusion equations on complex domains. IMA Journal of Numerical Analysis, 30 (3). pp. 629-653. ISSN 0272-4979 (Print), 1464-3642 (Online) (doi:https://doi.org/10.1093/imanum/drn053)

This list was generated on Thu Nov 14 03:54:43 2019 UTC.